# SDR CALA2015082894247

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 63,651 hours, 7,255 cycles
- Engine: Pwa PW4056
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT & RT Z SUPPORT ANGLE FOUND CRACKED AT FS 570.  REPAIRED IAW ECRA 5530-01729.  THE VERTICAL STAB LT & RT NR 1 STRINGER REPAIR HAS RECEIVED FIRST STAGE 218688FAA APPROVAL.  A NEW FAA FORM 8100-9 SHOWING FULL COMPLIANCE WITH 14 CFR 26.43 D & 25.57 B MUST BE RECEIVED BEFORE 15 OCT 2015.  RECEIVED 8100-9 APPROVAL THAT FINDS THIS REPAIR ACCEPTABLE AS A CAT A PERMANENT REPAIR.  MOVING THIS CF TO ARC IAW ECRA 5530-01729 REV A. PERM REPAIR WITH NO REQUIRED INSPECTIONS OR FOLLOW UP ACTIONS.
